News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: St Johns Wort + Seroxat


 Acrobat - Mon Feb 28, 2005 8:36 pm

Im taking Seroxat and i heard that St Johns Wort the herbal remedy works just as a well and has no side effects. Im wondering if i can take both at the same time or if it will have a bad reaction?

Im also thinking of coming off the Seroxat slowly this year and hoping i can take St Johns Wart pretty much every day from now on instead.

Thanks in advance.
 Theresa Jones, RN - Tue Mar 01, 2005 6:28 am

User avatar Hi Acrobat,
Seroxat and St Johns Wort should not be used in combination. You may want to discuss with your physician about the benefits of using one drug over the other. There have been positive responses from people that have used St Johns Wort but again I would discuss this with your physician and suggest against using both of these simultaneously.
Sincerely,
Rntdj
 Acrobat - Tue Mar 01, 2005 3:16 pm

Ahh ok thanks alot, i will make a doctors appointment.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here